# SDR UHLA2013070600366

- Difficulty date: July 6, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 24,598 hours, 15,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING THROUGH FL 310-320, EXPERIENCED VERY HEAVY VIBRATION THROUGHOUT ACFT WITH RAPID INCREASE IN CABIN ALTITUDE.  BEGAN RAPID DESCENT, CABIN PRESSURE BEGAN TO STABILIZE. DIVERTED, LANDED WITHOUT INCIDENT.  ATTACHED AND SECURED NR 2 PACK OUTLET DUCT IAW AMM 21-51-21. PERFORMED PRESSURIZATION TEST IAW AMM 21-30-00 AND PACKS OPS CHECK IAW AMM 21-51-00, NO FAULTS NOTED AT THIS TIME.
